IJPAM: Volume 84, No. 1 (2013)

OSCILLATION RESULTS FOR NONLINEAR SECOND
ORDER MATRIX DIFFERENTIAL SYSTEMS WITH DAMPING

Wenying Shi1, Shaoqin Gao2, Wensheng Zhao3
1,2College of Mathematics and Computer Science
Hebei University
Baoding, Hebei, 071002, P.R. CHINA
3Hebei Normal University of Science and Technology
Qinhuangdao, Hebei, 066004, P.R. CHINA


Abstract. In this paper, we investigate the oscillation of second order nonlinear matrix differential system with damping

[R(t)Y'(t)]'+P(t)Y'(t)+F(t,Y(t),Y'(t))=0, t≥ t0.

By using a matrix Riccati typetransformation and matrix inequalities, some new oscillation criteria for the system are obtained.

Our results are not contained in known results.

Received: July 5, 2012

AMS Subject Classification:

Key Words and Phrases: oscillation, matrix differential systems, dampingm non-linearity

Download paper from here.



DOI: 10.12732/ijpam.v84i1.1 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 84
Issue: 1